Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    weight gain
    avatar
    h2oelemental posted:
    I have been on this med for years... I started on small doses and worked my way up to higher doses.. I am currently up to 150 mgs and it is not working. My doctor just put me on Topamax and I have an appt with a specialist in two weeks. I have gained 20+ lbs on this med this time. I have been off this med before and lost weight when I did. It increases your appetite. When it works, it works great.
    Reply
     
    avatar
    mymygraine responded:
    I'm confused, what med is making you gain weight? Did your doc give you the Topomax to help you lose weight?


    Helpful Tips

    Supplements for headachesExpert
    A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
    Was this Helpful?
    53 of 70 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center